# SDR ASMF200706003

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 62,896 hours, 30,688 cycles
- Engine: Pwa JT8D219
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003681
- Part serial: P252
- Condition: Failed
- Part time: 2,566 hours, 1,661 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED SMOKE ON AFT LAVATORIES. AT PLATFORM, MAINTENANCE PERSONNEL PERFORMED A TURBINE COOLING SYSTEM CHECK, DETERMINING TO REPLACE THE WATER SEPARATOR OF LT AIR CONDITIONING SYSTEM IAW MM 21-20-01; SO AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK, THE HEAT EXCHANGERS OF BOTH AIR CONDITIONING SYSTEMS AND COOLING TURBINE WERE CHECKED, ALL CORRECT. APU WAS REPLACED IAW 49-10-00; DUCTS OF BOTH AIR CONDITIONING SYSTEM WERE CLEANED IAW MPCM 21-30-00 AND WATER SEPARATORS WERE REPLACED IAW MM 21-20-02, TESTED CORRECT IAW MM 21-00-00.
